# SDR ASOA2014111011624

- Difficulty date: October 23, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,560 hours, 26,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE OF WEB HAS A MISSING ISOLATOR AND A BENT AND CRACKED ISOLATOR AT RBL 27.50 AND WL 75.00.   R & R ISOLATOR BRACKET AND INSTALLED NEW ISOLATOR IAW SRM 51-42-06.
